# SDR CA160226002

- Difficulty date: February 25, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: GS2530035011
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE HORIZONTAL STAB IN-BOARD LEADING EDGE PN GS253 0035 011 HAS BEEN FOUND WITH OUT-OF-SPECIFICATION SKIN THICKNESS. IS (0.091"), SHOULD BE CONDITION (0.100"). THIS ISSUE IS CURRENTLY UNDER BOMBARDIER ENGINEERING EVALUATION. (TC# 20160226002)
